# SDR ABXA040172

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 57,870 hours, 45,721 cycles
- Engine: Pwa JT8D9A
- Engine time: 38,178 hours, 38,815 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, EMERGENCY DECLARED, IN FLIGHT SHUT DOWN. AIRCRAFT DIVERTED TO SHV AFTER DEPARTURE FROM SAT WITH REPORT OF OIL PRESSURE LOSS ON NR 2 ENGINE. ENGINE OIL QUANTITY DROPPED TO ZERO, OIL TEMPERATURE BEGAN TO CLIMB. OIL PRESSURE DROPPED TO 35 PSI. NR 2 ENGINE SHUTDOWN. AIR DIVERT TO SHV. FOUND CRACK IN OIL TANK ADJACENT TO OIL QUANTITY PROBE. REMOVED AND REPLACED OIL TANK IAW DC-9 MM 79-10-01-2-0001. REMOVED OIL SCREEN ELEMENTS AND INSPECTED FOR METAL AND FOREIGN MATTER, NONE FOUND. ACCOMPLISHED IAW P&W 72-00. PERFORMED ENGINE RUN IAW DC-9 MM 71-00-00-5-007. NO LEAKS NOTED. OPS CHECKED GOOD.
